BEWARE OF “FACEBOOK ECSTASY” WHEN YOU GO PARTY AT JB!

0

Don’t play this drug as a lot of people are dead. This story is a bit long, and I hope you all will read it and … cherish your life.

The story happened two days ago, I went from Kuala Lumpur to JB to find my friend… at night they decided to go to the night club and take me to see JB’s night club…And then there was a girl (a woman) and his 4 friends in the next room, which we just met, so just come in our room… close to 3, they buy medicine, 2 Capsules.

For Facebook’s ecstasy… 3 girls eating… and then at 3, a woman told my friend saying she was feeling, and 20 minutes later… he told us to save She’s… we do everything we can, from lemon to water, and milk can’t get him to calm down… Another girl running out and throwing up around and running into the room, a lot of ice in her mouth.

I felt so thirsty, I’m completely out of control, and I don’t get it. I don’t feel right. I just saw a girl with a mouthful of blood… the whole mouth. It’s all swollen… I was the soberest so I get to pick up the couch’s scarf and try to keep her mouth shut… and she totally lost his mind… and I just yelled for someone to call for the hospital.

Turns out all her friends haven’t been aware of the danger, all still high, and they’re not waking up… and the two of them with him, he’s going to take him downstairs. When he passed out, he seemed to have lost consciousness and I looked at his two other girls, and he wasn’t right, and suddenly he went to the bathroom and foaming at the mouth… and we were all going to get the other two girls out of the hospital.

When we came down, a girl was awake, but still, on the ground, the girl called us to save her, and she was feeling very terrible… I asked the guy why he didn’t send the hospital… and he said the other ran away. I can’t drive the car, wait for the rescue… my friend is going to drive your car… and drive him to the hospital with another friend. When the woman lost consciences again, I watched being moved to ICU… and the other two girls and boys were taken care of by the other nurse.
Later, when we left… we tried to inform her friends and family…and had to go back and wait for information…The other day, we received a message from ICU that situation was not optimistic…Today, when I received a phone call, my friends and relatives could see her for the last time, as the brain was dead because of the poison.

After a series of explanation from the doctor, 1 Tablets of ecstasy are enough to kill 8 people, and after a statistical report month to the end of the month, 10 ++ have lost their precious lives because of the name of Facebook ecstasy… again. Concern everyone… now ecstasy has a lot of chemical ingredients and a lot of rat medicine…

* please help to share… play with moderation… don’t do drug and cherish precious life…

 

Source:I Love News 劲爆资讯

Share.

Comments are closed.